مجله مدل‌سازی پیشرفته ریاضی

مجله مدل‌سازی پیشرفته ریاضی

SELF-DUAL CODES WITH LARGER LENGTHS OVER Z25

نوع مقاله : اصیل

نویسندگان
Malayer University
چکیده
In this study, new definitions of the Gray weight and the Gray map for linear codes over R = Z_25 +uZ_25; where u^2 = u is defined. Some results on self-dual codes over this ring are investigated. Further, the structural properties of quadratic residue codes are also considered. Also two self-dual codes with parameters [22; 11; 6]; [24; 12; 8]; over Z_25 are obtained
کلیدواژه‌ها
موضوعات

عنوان مقاله English

SELF-DUAL CODES WITH LARGER LENGTHS OVER Z_25

نویسندگان English

Mohammad Reza Alimoradi
Bahram Ahmadi
Department of Mathematics, Faculty of Mathematical Sciences and Statistics, Malayer universiity, Malayer, Iran.
چکیده English

In this study, new definitions of the Gray weight and the Gray map for linear codes over R = Z_25 +uZ_25; where u^2 = u is defined. Some results on self-dual codes over this ring are investigated. Further, the structural properties of quadratic residue codes are also considered. Also two self-dual codes with parameters [22; 11; 6]; [24; 12; 8]; over Z_25 are obtained

کلیدواژه‌ها English

Gray weight
Self-dual codes
Quadratic residue codes
[1] Alimoradi, M.R., 2024. Quadratic residue codes over Z25. Communications of the Korean Mathematical Society (Accepted).
[2] Balmaceda, J., Betty, R. and Nemenzo, F., 2008. Mass formula for self-dual codes over Zp2 . Discrete Math, 308, pp.2984–3002. doi.org/10.1016/j.disc.2007.08.024.
[3] Batoul, A., Guenda, A. and Gulliver, T., 2014. On self-dual codes over finite chain rings. Des. Codes Cryptogr, 70, pp.347–358. doi. 10.1007/s10623-012-9696-0.
[4] Bonnecaze, A., Sol´e, P., Calderbank, A.R., 1995. Quaternary quadratic residue codes and unimodular lattices. IEEE Trans. Inf. Theory, 41(2), pp.366–377. doi: 10.1109/18.370138.
[5] Burton, D.M, 2007. Elementary Number Theory, 6th Edition,Tata McGraw-Hill Publishing Company Limited, New Delhi.
[6] Chiu, M.H., Yau, S.T., and Yu, Y., 2000. Z8-Cyclic Codes and Quadratic Residue Codes, Advances
in Applied Mathematics, 25, pp.12–33. doi:10.1006/aama.2000.0687.
[7] Dinh, H.Q., L´opez-Permouth, S.R., 2004. Cyclic and negacyclic codes over finite chain rings. IEEE Trans Inf Theory, 50, pp.1728–1744. doi:10.1109/TIT.2004.831789.
[8] Dougherty, S.T., Gulliver, T. and Wong, T., 2006. Self-dual codes over Z8 and Z9, Des. Codes.
Cryptogr, 41, pp.235–249. doi:10.1007/s10623-006-9000-2
[9] Ga, J., Wang, X. and Fu, F.W., 2015. Two self-dual codes with larger lengths over Z9.Discrete
Mathematics, Algorithms and Applications, 7(3), pp.1-14. doi: 10.1142/S1793830915500299
[10] Huffman, W.C., Pless, V., 2003. Fundamentals of Error-Correcting Codes, Cambridge University
Press Cambridge.
[11] Kanwar, P., Lopez-Permouth, S.R, 1997. Cyclic codes over the integers modulo p
m. Finite Fields Appl. 3(4), pp.334–352. doi: 10.1006/ffta.1997.0189.
[12] Pless,V., Qian, Z., 1996. Cyclic codes and quadratic residue codes over Z4. IEEE Trans. Inform.
Theory, 42(5), pp.1594–1600. doi: 10.1109/18.532906.
[13] Taeri, B., 2009. Quadratic residue codes over Z9. J. Korean Math Soc, 46, pp.13-30. doi:
10.4134/JKMS.2009.46.1.013

  • تاریخ دریافت 04 اردیبهشت 1403
  • تاریخ بازنگری 08 مهر 1403
  • تاریخ پذیرش 08 بهمن 1403